# SDR DHL2006807511

- Difficulty date: November 13, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Condition: Cracked
- Location: T/E Flap
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP FORMER 1" CRACK STA XW 122.000.  REMOVED FASTENERS IAW SRM 51-1-21.  PERFORMED STOP HOLE AND FABRICATED ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10 (AL2024T3 0.063").  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
